Alert archive / Illinois / Small Craft Advisories in 2013

Small Craft Advisory 21, NWS Chicago, IL

February 11, 2013

NWS Chicago, IL issued this small craft advisory at Feb 11, 2013, 8:58 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2013, 8:58 PM CST (02:58 UTC)
Expired
Feb 12, 2013, 8:57 AM CST
In force
12 hr
Issued by
NWS Chicago, IL

The text

As transmitted, in the capitals the NWS used until 2016.

669 
WHUS73 KLOT 120258
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
858 PM CST MON FEB 11 2013


LMZ740>743-121000-
/O.CAN.KLOT.GL.W.0012.000000T0000Z-130212T0300Z/
/O.NEW.KLOT.SC.Y.0021.130212T0258Z-130212T1000Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
858 PM CST MON FEB 11 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...WEST WINDS TO 30 KT.

* SIGNIFICANT WAVES...TO 5 FT.

* OCCASIONAL WAVES...TO 8 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ744-745-121100-
/O.CAN.KLOT.GL.W.0012.000000T0000Z-130212T0300Z/
/O.NEW.KLOT.SC.Y.0021.130212T0258Z-130212T1600Z/
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
858 PM CST MON FEB 11 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...WEST WINDS TO 30 KT.

* SIGNIFICANT WAVES...TO 7 FT.

* OCCASIONAL WAVES...TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ080-567-669-671-673-675-777-779-868-870-872-874-876-878-120400-
/O.CAN.KLOT.GL.W.0012.000000T0000Z-130212T0300Z/
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
858 PM CST MON FEB 11 2013

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE GALE
WARNING. 

A FEW GALE FORCE GUSTS MAY LINGER FOR THE NEXT COUPLE OF HOURS.
HOWEVER...THE THREAT HAS ABATED FOR PROLONGED GALES.

$$

KJB
2 follow-up statements
204 
WHUS73 KLOT 121004
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
404 AM CST TUE FEB 12 2013

LMZ740>743-121115-
/O.EXP.KLOT.SC.Y.0021.000000T0000Z-130212T1000Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
404 AM CST TUE FEB 12 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

$$

LMZ744-745-121600-
/O.CON.KLOT.SC.Y.0021.000000T0000Z-130212T1600Z/
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
404 AM CST TUE FEB 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WINDS...WEST TO 25 KT.

* SIGNIFICANT WAVES...TO 6 FT.

* OCCASIONAL WAVES...TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
421 
WHUS73 KLOT 121457
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
857 AM CST TUE FEB 12 2013


LMZ744-745-121600-
/O.CAN.KLOT.SC.Y.0021.000000T0000Z-130212T1600Z/
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
857 AM CST TUE FEB 12 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

BEACHLER

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 5:50 PM CST, 3 hours 8 minutes earlier.

Area forecast discussion, Feb 11, 5:50 PM CST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
550 PM CST MON FEB 11 2013

.DISCUSSION...
304 PM CST

VERY CHANGEABLE WEATHER IS EXPECTED FOR THE NEXT SEVERAL DAYS UNDER
A PROGRESSIVE PATTERN ALOFT.

FOR THE REMAINDER OF THE AFTERNOON AND INTO THIS EVENING...THE MAIN
CONCERN WILL BE WINDS.  THE WIND ADVISORY WILL BE EXTENDED UNTIL 00Z
AS WIND SPEEDS REMAIN NEAR OR SLIGHTLY ABOVE CRITERIA...AND ARE SLOW
TO WEAKEN.  IN ADDITION TO THE STRONG WINDS...PERSISTENT COLD
ADVECTION AND DENSE CLOUD COVER HAVE ALLOWED LITTLE TO NO DIURNAL
VARIATION TO TEMPERATURES...REMAINING IN THE LOWER TO MIDDLE 30S ALL
DAY.  THERE IS SOME CONCERN HOW MUCH CLEARING WILL OCCUR
OVERNIGHT...BUT FEEL AT LEAST THE SWRN PORTIONS OF THE CWA WILL SEE
AT LEAST SOME PARTIAL CLEARING...PER LATEST SATELLITE TRENDS...BUT
FAR NORTHERN IL AND NWRN IN WILL LIKELY REMAIN CLOUDY
OVERNIGHT...INCLUDING THE ROCKFORD AND CHICAGO METRO AREAS.

TUESDAY SHOULD BE A MUCH QUIETER DAY AS WEAK HIGH PRESSURE BUILDS
ACROSS THE AREA AND THE STRONG LOW PRESSURE SYSTEM THAT PASSED JUST
NORTH OF THE AREA...AND WAS LARGELY RESPONSIBLE FOR THE STRONG
WINDS...PASSES OFF TO THE EAST.  AMPLE SUNSHINE WILL REPLACE THE
CLOUDY SKIES AND ALLOW FOR TEMPERATURES TO REACH INTO THE MIDDLE TO
UPPER 30S.  A WEAK SHORT WAVE IS EXPECTED TO TRACK THROUGH THE UPPER
GREAT LAKES LATE TUESDAY...BUT SHOULD REMAIN TOO FAR NORTH TO HAVE
ANY SIGNIFICANT IMPACT ON THE LOCAL WEATHER.  BY WEDNESDAY...A
SOUTHERN STREAM SHORTWAVE WILL LIFT OUT OF THE SOUTH HIGH PLAINS AND
TRACK THROUGH THE OHIO VALLEY.  WHILE THIS SYSTEM SHOULD BRING SOME
PCPN TO THE OHIO VALLEY...IT WILL ALSO HAVE LITTLE IMPACT ON THE
LOCAL WEATHER.  UNDER PARTLY CLOUDY SKIES...HIGHS WILL RANGE FROM
THE MIDDLE 30S TO THE LOWER 40S.  THE NEXT CHANCE FOR PCPN IS
SETTING UP FOR LATE THURSDAY INTO THURSDAY EVENING AS A NORTHERN
STREAM SHORTWAVE DROPS OUT OF THE NORTHERN PLAINS AND TRACKS ACROSS
THE UPPER GREAT LAKES.  THIS SYSTEM WILL DRAG A WEAK COLD FRONT
ACROSS THE AREA...BRING A CHANCE FOR SOME LIGHT SNOW...AND MUCH
LOWER TEMPERATURES.  FALLOWING A RELATIVELY WARM THURSDAY...WITH
HIGHS IN THE LOWER TO MIDDLE 40S...TEMPERATURES WILL DROP OFF SHARPLY
THURSDAY EVENING AS THE COLD FRONT PASSES THROUGH THE AREA.  BY
FRIDAY MORNING...TEMPERATURES ACROSS THE AREA WILL BE BACK IN THE
LOWER TO MIDDLE 20S.  HIGH PRESSURE BUILDING SOUTHWARD THROUGH THE
PLAINS WILL KEEP LIGHT NWLY FLOW AND WEAK COLD ADVECTON ACROSS THE
MIDWEST...ALLOWING TEMPERATURES ON FRIDAY TO ONLY REACH INTO THE
UPPER 20S TO LOWER 30S.  WHILE THERE IS A CHANCE FOR SOME LIGHT SNOW
THURSDAY NIGHT INTO FRIDAY...A LACK OF ANY SIGNIFICANT MOISTURE
EXPECTED TO BE IN PLACE...LITTLE TO NO ACCUMULATION IS EXPECTED AT
THIS TIME.

FOR THE LONGER TERM FORECAST PERIOD...FROM SATURDAY THROUGH
MONDAY...THE LONGER RANGE MODEL GUIDANCE IS RELATIVELY CONSISTENT IN
STARTING OUT THE EXTENDED FORECAST PERIOD WITH A BROAD...FLAT TROUGH
OVER MUCH OF THE CONUS ON SATURDAY.  THROUGH THE WEEKEND...THE UPPER
LEVEL PATTER IS EXPECTED TO AMPLIFY...WITH A BUILDING RIDGE OVER THE
WEST COAST MOVING INLAND...WHILE UPPER TROUGHING DEEPENS OVER THE
ERN CONUS.  THE UPPER LEVEL PATTERN WILL BE RATHER SLOWLY
PROGRESSIVE THROUGH THE WEEKEND WITH HIGH PRESSURE BUILDING ACROSS
THE UPPER MIDWEST AND GREAT LAKES REGION.  THE GFS...IN
PARTICULAR...IS INDICATING A CHANCE FOR A LAKE-EFFECT SNOW EVENT FOR
SUNDAY AS NORTHERLY FLOW AND WEAK CONVERGENCE DEVELOPS OVER LAKE
MICHIGAN.  HOWEVER...AT THIS FAR OUT IN THE FORECAST PERIOD...AND
GIVEN THE VERY SPECIFIC FIELDS THAT NEED TO LINE UP FOR A LAKE
EFFECT PLUME TO DEVELOP...THIS IS BY NO MEANS A CERTAINTY...BUT THE
POTENTIAL FOR LAKE EFFECT SNOW FOR LAKE EFFECT SNOW FOR NWRN INDIANA
BEARS WATCHING.

KREIN

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 00Z...

* GUSTY WEST WINDS GRADUALLY DIMINISHING.

* MVFR CIGS 2000-3000 FT THROUGH THIS EVENING.

RATZER

//DISCUSSION...UPDATED 00Z...

SURFACE LOW PRESSURE SYSTEM CONTINUES TO PULL AWAY TO THE
NORTHEAST OF THE REGION THIS EVENING...WITH COLD ADVECTION AND
CYCLONIC LOW LEVEL FLOW LINGERING ACROSS THE MIDWEST. THIS IS
MAINTAINING AN EXTENSIVE AREA OF MVFR STRATUS/STRATOCU ACROSS THE
UPPER MIDWEST...INCLUDING THE LOCAL TERMINALS. WITH THE LOW MOVING
AWAY AND SLOWLY FILLING...THE WEAKENING OF THE PRESSURE GRADIENT
WILL ALLOW GUSTY WEST WINDS TO CONTINUE TO SLOWLY DECREASE THROUGH
THE NIGHT.

FORECAST SOUNDINGS INDICATE THE BASE OF AN INVERSION AROUND
850-800 MB...GRADUALLY LOWERING WITH TIME TONIGHT AS SUBSIDENCE
INCREASES ACROSS THE REGION. SOME GUIDANCE INDICATES THIS MAY
ALLOW THIN SPOTS/HOLES IN THE MVFR DECK OVER PORTIONS OF EASTERN
IA AND NORTHERN IL BY 06-09Z...THOUGH LATE AFTERNOON SATELLITE
IMAGERY DOES NOT SHOW ANY SIGNIFICANT EROSION OCCURRING AT THIS
TIME. THE PREVIOUS TAF TREND OF SOME LOWERING/EVENTUAL DECREASE IN
CLOUDS DURING THE LATE NIGHT/EARLY TUESDAY MORNING APPEARS
REASONABLE AT THIS POINT HOWEVER BASED ON MODEL SOLUTIONS...AND
HAS BEEN MAINTAINED.

WEST WINDS STILL GUSTING AROUND 30 KTS AT TIMES AT 00Z...AND THIS
LIKELY TO ONLY VERY SLOWLY DIMINISH THIS EVENING. GRADUAL
WEAKENING OF THE GRADIENT LATE TONIGHT SHOULD ALLOW GUSTS TO FALL
OFF MORE SUBSTANTIALLY...WHICH WOULD BE HELPED BY ANY HOLES IN
THE CLOUD DECK WHICH WOULD AID IN COOLING/DECOUPLING OF LOW LEVEL
WINDS. WEST WINDS SHOULD CONTINUE TO GRADUALLY DIMINISH THROUGH
THE DAY TUESDAY...BECOMING SOUTHWEST LATE IN THE DAY.

RATZER

//ORD AND MDW CONFIDENCE...UPDATED 00Z...

* HIGH CONFIDENCE IN WIND TRENDS.

* HIGH CONFIDENCE IN MVFR CIGS THROUGH THIS EVENING.

* MEDIUM CONFIDENCE IN CIG TRENDS/CLEARING LATE TONIGHT AND EARLY
  TUESDAY.

RATZER

//OUTLOOK FOR ORD/MDW FOR 12Z WEDNESDAY-12Z MONDAY...UPDATED 00Z...

WEDNESDAY...VFR.

THURSDAY...CHANCE LIGHT SNOW. MVFR POSSIBLE.

FRIDAY...CHANCE SNOW SHOWERS. MVFR POSSIBLE.

SATURDAY AND SUNDAY...VFR.

RATZER

&&

.MARINE...
258 PM CST

STRONG AREA OF LOW PRESSURE SLOWLY PUSHING EAST THIS
AFTERNOON...LOCATED JUST EAST OF LAKE SUPERIOR. THIS LOW WILL
CONTINUE TO WEAKEN...AND STEADILY SLIDE EAST REACHING CENTRAL QUEBEC
BY DAYBREAK TUESDAY. GALES TO 40 KT CONTINUE ACROSS THE SOUTHERN
HALF OF LAKE MICHIGAN...INCLUDING THE NEARSHORE WATERS...WITH SOME
GUSTS TO 45 KT. THE GRADIENT THAT HAS BEEN PRODUCING THESE GUSTS
WILL STEADILY DIMINISH THROUGHOUT THE LATE AFTERNOON/EARLY EVENING.
THE GRADIENT IS JUST BEGINNING TO SLIDE ACROSS THE NORTHERN HALF OF
LAKE MICHIGAN...WHICH MAY PRODUCE A FEW GALES TO 35 KT THROUGH EARLY
THIS EVENING. THE GRADIENT WILL CONTINUE TO RELAX THROUGHOUT THE
EVENING HOURS...AS WELL AS BEGIN TURNING TO THE WEST/SOUTHWEST
ACROSS THE LAKE. WINDS SHOULD CONTINUE TO BE GUSTY ACROSS THE
NEARSHORE WATERS...THUS IT APPEARS THE GALE WARNING FOR THE
NEARSHORE WILL TRANSITION INTO A SMALL CRAFT ADVISORY. THEN FOR
TUESDAY WINDS WILL CONTINUE TO DIMINISH AS A BROAD RIDGE OF HIGH
PRESSURE SLIDES INTO THE CENTRAL PLAINS AND BEGINS TO INFLUENCE THE
WEATHER FOR THE WESTERN GREAT LAKES. THIS WILL ALLOW WINDS TO REMAIN
MAINLY FROM THE WEST TO AT TIMES SOUTHWEST...HOWEVER AT THIS TIME
THE GRADIENT DOESN/T APPEAR TO PRODUCE WINDS HIGHER THAN 20 KT
THROUGH MID-WEEK.

ANOTHER LOW PRESSURE SYSTEM WILL QUICKLY APPROACH THE WESTERN GREAT
LAKES REGION THURSDAY...AND MAY BUMP THE WINDS UP SLIGHTLY TO 25 KT
FOR A PERIOD THUR AFTERNOON. IF THE LOW BECOMES SLIGHTLY
STRONGER...THEN IT IS POSSIBLE FOR A FEW GALES TO OCCUR THUR.

BEACHLER

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
     ILZ012-ILZ013-ILZ014-ILZ019-ILZ020-ILZ021-ILZ022-ILZ023-
     ILZ032-ILZ033-ILZ039 UNTIL 6 PM MONDAY.

IN...WIND ADVISORY...INZ001-INZ002-INZ010-INZ011-INZ019 UNTIL 6 PM
     MONDAY.

LM...GALE WARNING...LMZ080-LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ740-
     LMZ741-LMZ742-LMZ743-LMZ744-LMZ745-LMZ777-LMZ779-LMZ868-
     LMZ870-LMZ872-LMZ874-LMZ876-LMZ878 UNTIL 9 PM MONDAY.

&&
Hazardous weather outlook, Feb 11, 3:27 PM CST, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
327 PM CST MON FEB 11 2013

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
122130-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
327 PM CST MON FEB 11 2013 /427 PM EST MON FEB 11 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

STRONG...GUSTY WEST WINDS WILL DIMINISH THROUGH THE EVENING.

THE THREAT FOR ICE JAMS WILL CONTINUE ON AREA STREAMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE THREAT FOR ICE JAMS WILL CONTINUE ON AREA STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-122130-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
327 PM CST MON FEB 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

GALE FORCE WINDS WILL CONTINUE THROUGH THIS EVENING. HAZARDOUS
CONDITIONS FOR SMALL CRAFT WILL THEN PERSIST THROUGH THE NIGHT
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE THURSDAY THROUGH
SATURDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-122130-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
327 PM CST MON FEB 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

GALE FORCE WINDS WILL CONTINUE SOUTH OF A LINE FROM TWO RIVERS
WISCONSIN TO MANISTEE MICHIGAN THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

KREIN

In the hours before

Local storm report, Feb 11, 3:52 PM CST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
352 PM CST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     NON-TSTM WND GST 3 SW MIDWAY AIRPORT     41.75N 87.79W
02/11/2013  E60.00 MPH       COOK               IL   CO-OP OBSERVER

1051 AM     NON-TSTM WND GST MIDWAY AIRPORT          41.78N 87.75W
02/11/2013  M58.00 MPH       COOK               IL   ASOS

&&

MTF

Nearby

Small Craft Advisories in Illinois, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.